↓ Skip to main content

The development of ventricular fibrillation due to etomidate for anesthetic induction: a very rare side effect, case report

Overview of attention for article published in Brazilian Journal of Anesthesiology (English edition), September 2014
Altmetric Badge

Readers on

mendeley
7 Mendeley
You are seeing a free-to-access but limited selection of the activity Altmetric has collected about this research output. Click here to find out more.
Title
The development of ventricular fibrillation due to etomidate for anesthetic induction: a very rare side effect, case report
Published in
Brazilian Journal of Anesthesiology (English edition), September 2014
DOI 10.1016/j.bjane.2013.06.009
Pubmed ID
Authors

Murat Karcioglu, Isil Davarci, Nuray Kirecci, Adnan Burak Akcay, Selim Turhanoglu, Kasim Tuzcu, Sedat Hakimoglu, Seckin Akkucuk, Akin Aydogan

Abstract

Ventricular fibrillation occurring in a patient can result in unexpected complications. Here, our aim is to present a case of ventricular fibrillation occurring immediately after anesthesia induction with etomidate administration.

Mendeley readers

The data shown below were compiled from readership statistics for 7 Mendeley readers of this research output. Click here to see the associated Mendeley record.

Geographical breakdown

Country Count As %
South Africa 1 14%
Brazil 1 14%
Unknown 5 71%

Demographic breakdown

Readers by professional status Count As %
Student > Doctoral Student 2 29%
Student > Bachelor 2 29%
Other 1 14%
Professor 1 14%
Unknown 1 14%
Readers by discipline Count As %
Engineering 2 29%
Medicine and Dentistry 2 29%
Nursing and Health Professions 1 14%
Arts and Humanities 1 14%
Unknown 1 14%